# SDR DL738081237

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 20,367 hours, 13,197 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 19,083 hours, 12,241 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 19,083 hours, 12,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, OIL FILTER BYPASS CAUTION LIGHT LEFT ENG CAME ON IN CLIMBOUT.  REDUCED THRUST - LIGHT WENT OUT WHEN THRUST REDUCED TO IDLE.  INSPECTED CHIP DETECTORS, NO DEBRIS FOUND.  INSPECTED AND REPLACED BOTH THE MAIN AND SCAVANGE OIL FILTERS PER M/M, ALL ITEMS LEAK CHECK OK.  NO MESSAGE RETURNED ON ENGINE RUN.  FWD TO MEL 79-00-02.
